# SDR AALA201610319018

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 50,626 hours, 19,135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L4
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L4 DOOR SHOWS OPEN ON ECAM BUT FLIGHT ATTENDANT FULLY CLOSED DOOR.  MAINTENANCE FOUND INSULATION BETWEEN L4 DOOR HANDLE AND PROXIMITY SWITCH , REPOSITIONED INSULATION AND ACCOMPLISHED A SATISFACTORY OPS CHECKED IAW AMM 52-71-00.
